# SDR SWAA2020021941525

- Difficulty date: January 29, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 144A77323
- Condition: Cracked
- Location: Bs 666
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK CRACKED L/H OUTBOARD SIDE BETWEEN BS. 666 TO BS. 670, LBL 69.  / R&R WEB IAW EA, DWG, & ER.
